MathSciNet Relay Station
MathSciNet bibliographic data
MR313805 46F10 (44A20)
Forristall, G. Z.; Ingram, J. D. Evaluation of distributions useful in Kontorovich-Lebedev transform theory. SIAM J. Math. Anal. 3 (1972), 561–566.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement